# SDR AALA971573

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - BELT FRAME CORRODED ON BOTH SIDES STA 400, STR 20R - STR 21R.  REPAIRED WITH A DOUBLER PER SRM 51-40-3.  TST:  66,905.01 HOURS.  CYCLES, 46,891.  (X)
